Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Bovino-Weierstrass and Other Fractured Theorems

Matt Koetz, Heather A. Lewis and Mark McKinzie
Math Horizons
Vol. 21, No. 4 (April 2014), pp. 26-27
DOI: 10.4169/mathhorizons.21.4.26
Stable URL: http://www.jstor.org/stable/10.4169/mathhorizons.21.4.26
Page Count: 2
  • Download ($16.00)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Abstract

Abstract Humorous rewordings of the theorems of undergraduate mathematics.

Page Thumbnails